# SDR CA040212001

- Difficulty date: February 4, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,517 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Post
- Part number: 051300735
- Condition: Cracked
- Location: Crew Door
- Part time: 10,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 200 HR INSPECTION, CRACK NOTED AT LOWER DOOR HINGE IN LT FRONT DOORPOST.  VISIBLE THROUGH ACCESS HOLE ON INSIDE OF POST.  CRACK APPEARS TO HAVE INITIATED DUE TO FLEXING CAUSED BY HINGE PULLING ON POST WHEN DOOR CLOSES.
